# SDR CALA2024120202989

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N57855
- Make and model: Boeing 757324
- Aircraft serial: 32814
- Aircraft time: 60,730 hours, 19,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N542536
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0526 STR-Z154 AFT CARGO COMPARTMENT STA1420/1440 BTWN STR 28R/29R HAS INTERCOSTAL WITH CORROSION. REMOVED AND REPLACED INTERCOSTAL AFT CARGO COMPT. STA 1420 TO ST A 1440 AND BETWEEN STR 28RH TO STR 29RH IAW B757-300 SRM 51-40-0 2-0G-0.
